# SDR USAA2012011800011

- Difficulty date: January 6, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 23,125 hours, 9,774 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - EXCESSIVE PLAY ON RUDDER HINGE FITTING NR 4 AT VERTICAL STAB STA 263 & AT RIB 6.  REPLACED RUDDER HINGE FITTING NR 4 IAW A319 AMM 55-36-41.
